# SDR AALA202108315943

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 42,167 hours, 16,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY POWER SUPPLY UNIT (14WL) FAULT DURING CABIN INTERCOMMUNICATION DATA SYSTEM TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (14WL) BATTERY PER AMM 33-51-38.
